On similarity of matrices and reduction to canonical forms
Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 762-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_4_a1,
author = {L. E. Kanarev},
title = {On similarity of matrices and reduction to canonical forms},
journal = {Doklady Akademii Nauk},
pages = {762--763},
year = {1971},
volume = {200},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a1/}
}
L. E. Kanarev. On similarity of matrices and reduction to canonical forms. Doklady Akademii Nauk, Tome 200 (1971) no. 4, pp. 762-763. http://geodesic.mathdoc.fr/item/DAN_1971_200_4_a1/